# SDR CA020614002

- Difficulty date: June 12, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 32,627 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 7700 · Engine Indicating System
- Part: Detector
- Part number: 5D3
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER DEPARTING FROM FORT SEVERN, THE NR 1 ENGINE OVERHEAT LIGHT CAME ON.  THE PILOT SHUT DOWN AND FEATHERED THE ENGINE, CONTINUING TO MAIN BASE. MAINTENANCE CHECKED THE OVERHEAT DETECTOR AND FOUND TO BE GOING OFF EARLY.  THE DETECTOR WAS REPLACED AND THE AIRCRAFT GROUND RUN AT MAX POWER FOR 4 MINUTES WITH NO FURTHER INDICATION.AIRCRAFT RETURNED TO SERVICE.
